Categorical relations between Langlands dual quantum affine algebras: doubly laced types

Masaki Kashiwara, Se jin Oh

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We prove that the Grothendieck rings of category CQ(t) over quantum affine algebras Uq′(g(t))(t= 1 , 2) associated with each Dynkin quiver Q of finite type A2n-1 (resp. Dn+1) are isomorphic to one of the categories CQ over the Langlands dual Uq′(Lg(2)) of Uq′(g(2)) associated with any twisted adapted class [Q] of A2n-1 (resp. Dn+1). This results provide simplicity-preserving correspondences on Langlands duality for finite-dimensional representation of quantum affine algebras, suggested by Frenkel–Hernandez.

Original languageEnglish
Pages (from-to)401-435
Number of pages35
JournalJournal of Algebraic Combinatorics
Volume49
Issue number4
DOIs
StatePublished - 15 Jun 2019

Keywords

  • Combinatorial Auslander–Reiten quivers
  • Langlands duality
  • Longest element
  • r-Cluster point
  • Schur–Weyl diagram

Fingerprint

Dive into the research topics of 'Categorical relations between Langlands dual quantum affine algebras: doubly laced types'. Together they form a unique fingerprint.

Cite this